# SDR 03FDEA01234

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP - FLAP MOUNTED HINGE BUSHINGS CORRODED.  REMOVED AND REPLACED 4EA BUSHINGS IAW CMM 57-52-01 N 2FR.
